MathSciNet Relay Station
MathSciNet bibliographic data
MR1484533 68U05
Matoušek, J.; Mount, D. M.; Netanyahu, N. S. Efficient randomized algorithms for the repeated median line estimator. Algorithmica 20 (1998), no. 2, 136–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement